It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Simon T. on September 05, 2000 at 11:24:24:

In Reply to: Re: Lorazepam addiction posted by john T. on August 20, 2000 at 01:17:26:

Hi! Mike. I am an Ex-lorazipam addict. YES EX!!!
You CAN get rid of this shit. I was addicted to it for 6 years at much higher doses than yours!!!. Just do three things:
1. Take one week's (or preferably 10 days) leave from work.
2. Start vigorous daily 45-minute to 1-hour exercise like jogging/swimming or cycling ( you must sweat a lot and feel out of breath, but don't overdo it.
3. Gradually reduce lorazipam 1/2-mg-a-day. Endure the loss of sleep for just two to three days (I know it feels like hell). You will automatically go to sleep on the fourth or fifth day !! ( yes!). try it!
4. I don't know if the Health Boards Editors will like it or not, but start using the Homeopathic medicine Natrum muriaticum 200 potency ( also called Natrum chlor) once every one week. ( taken ten drops diluted in about 100 ml of water).
5. Do let me know of your progress and please do not hesitate to clarify anything from me through this GREAT message board. Thank You.


Follow Ups

All times are GMT -7. The time now is 03:16 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!